# SDR CALA2011112100758

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3531Y7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK E&E COMP S27L HAS CORROSION STA351 TO 363 B737-53-3-0712 INSTALLED STRINGER REPAIR SPLICE AND STRINGER SECTION STA336 TO 351 PER SRM53-00-03.
